# SDR A6WA201240337

- Difficulty date: March 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED AND CRACKED THE ENTIRE LENGTH OF THE DOOR.  REMOVED CORRODED, CRACKED DOOR SILL IAW SRM 51-42-06 FAB NEW SILL IAW SRM 53-21-23.  INSTALLED NEW PAX DOOR SILL IAW SRM 51-42-06.
